# SDR SWAA2021122747987

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PASSENGER CABIN ASD MOPSIL BS927+3-BS986.5+10 RBL51 WL208.1 ; / [01] REMOVED CORROSION FROM AFT SERVICE DOOR MOPSIL IN AREA OF 1'X1' ORIGINAL MATERIAL THICKNESS 0.080' REMAINING MATERIAL THICKNESS 0.055' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-15-1A-1;PAR.4D(2A); FIG.103D; TOOLS USED DIGITAL CALIPER ID ATS2503;  S/N A19335646; [02] VERIFIED CORRECTIVE ACTION ITEM 1.; [03] REMOVED ASD MOPSIL FROM BS 887+10 TO BS 1006; RBL 51; WL 208.1IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW ASD MOPSIL I.A.W SRM 51-40-05-0G-0 AND BOEING DWG # 147A8501; [05] VERIFIED CORRECTIVE ACTION 4; [06] VERIFIED OK TO INSTALL REPLACEMENT ASD MOPSILL; [07] INSTALLED ASD MOPSIL AT BS 887+10 TO BS 1006; RBL 51; WL 208.
